# SDR CA960916011

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302024
- Condition: Peeling
- Location: M/R Gr Box
- Part time: 2,552 hours
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H INPUT BEARING ROLLERS PEELING.
